# SDR DALA2020031201813

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 12,448 hours, 4,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3864 AFTER REPOSTION OF A/C TO CONT HANGAR, FOUND R1 GIRT BAR HANGING OUTSIDE OF R1 DOOR . CORRECTIVE ACTION: REMOVED + REPLACED R1 SLIDE ASSEMBLY IAW B737 W/C 2560-4427. OPS CHECK GOOD, NO DEFECT FOUND. (6686518).
